# SDR SWAA2022021460578

- Difficulty date: January 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Broken
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ACCESS PANEL 632NB QUANTITY INDICATOR AT RT WING ; 2022-11366 / [01] REPLACED ACCESS PANEL 632NB QUANTITY INDICATOR AT RT WING I.A.W. B737-700 AMM 28-44-11-400-802; AND THE LEAK TEST OF THE ACCESS PANEL 632NB WILL BE COMPLETED WITH TASK TTG8Q0095DSD; [02] CORRECTED STEP 1  REPLACED ACCESS PANEL 632NB QUANTITY INDICATOR AT RT WING I.A.W. B737-700 AMM 28-44-11-400-802; AND THE LEAK TEST OF THE ACCESS PANEL 632NB IS COMPLETED WITH TASK TTG8Q0095DSD SEE INDIVIDUAL SIGN OFF BELOW; [03] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
